# SDR USAA920080958

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 38,527 hours, 5,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C2 CHECK - CORROSION ON CABIN SEAT TRACK, BS 5584 / FR 72 - BS 5367 / FR 73, -Y450.  REPLACED CABIN SEAT TRACK, BS 5584 / FR 72 - BS 5367 / FR 73, -Y450 IAW A330 SRM 51-42-00.
